DEPARTMENT.FACULTY

photo
Prof. Md. Kalimuddin Ahmad
  • DEPARTMENT_STAFF.QUALIFICATION

    Ph.D.

  • DEPARTMENT_STAFF.DESIGNATION

    Professor

  • DEPARTMENT_STAFF.THRUST_AREA

    Image Processing, Wavelets and Mathematical Modeling

  • DEPARTMENT_STAFF.ADDRESS

    A-3, Naaz Residency, New Sir Syed Nagar, Aligarh, U.P. - 202002

  • DEPARTMENT_STAFF.MOBILE

    9411878943

  • DEPARTMENT_STAFF.EMAIL

    ahmad_kalimuddin@yahoo.co.in, mk.ahmad.mm@amu.ac.in

  • DEPARTMENT_STAFF.TIME_TABLE

    On Extra Ordinary Leave (EOL) from A M U w.e.f. Oct 20, 2019

DEPARTMENT_STAFF.COMPLETE_CV

Born on Oct. 11, 1963, Dr. Ahmad obtained his M.Sc. (Maths.) and M. Sc. Nat. (Industrial Mathematics) from Aligarh Muslim University and the University of Kaiserslautern, Germany in the year 1985 and 1993 respectively. His Ph.D. was carried out under the Sandwich Programme of DAAD at the University of Kaiserslautern, Germany during 1996-98 and the Ph.D. degree was finally awarded by AMU in 1999. He is a recipient of DAAD fellowship of Germany and has been awarded Certificate of Outstanding Merit by Aligarh Muslim University in 2010. He is pursuing his research in the field of Wavelet Analysis, identified as one of the thrust areas of mathematics by DST. Dr. Ahmad has published papers in journals like, Samp. Theor. in Signal and Image Processing (STSIP), Int. J. of Wavelets Multiresolution and Information Processing (IJWMIP), Nonlinear Analysis, J. of Ineq. & Appl. (JIA), Positivity, Appl. Math. Letters, Appl. Num. Maths, Numerical algorithms, Calcolo, Fuzzy sets and systems etc.

  1. Publication

    Rajat Vaish and M K Ahmad, Hybrid viscosity implicit scheme for variationa inequalities over the fixed point set of an asymptotically nonexpansive mapping in the intermediate sense in Banach spaces,  Applied Numerical Mathematics, 160 (2021) 296 – 312.(https://doi.org/10.1016/j.apnum.2020.10.017, Online Oct. 2020, Impact Factor: 1.979)

    Rajat Vaish and M K Ahmad, Generalized viscosity implicit scheme with Meir-Keeler contraction for asymptotically nonexpansive mapping in Banach spaces, Numerical Algorithms, 2019, 1--21.
    (DOI: 10.1007/s11075-019-00798-4) (Impact Factor: 2.417)

    Rajat Vaish and M K Ahmad, Common solutions to a finite family of inclusion problems and an infinite family of fixed point problems by a generalized viscosity implicit scheme including applications,  Calcolo, 56(3):1--34, 2019.
    ( ISSN:  0008-0624 (Print) 1126-5434 (Online), Impact Factor: 1.981)

    K S Nisar, Mohd. Sarfaraz, A Morsy and M K Ahmad, Sensitivity analysis for a new class of generalized parametric nonlinear ordered variational inequality problems in ordered Banach spaces, Journal of Inequalities and Applications, Article number: 249 (2019).
    (DOI: https://doi.org/10.1186/s13660-019-2200-x), (Impact Factor: 1.02)

    Rajat Vaish, Mohd. Sarfaraz, M K Ahmad and K R Kazmi,
    Approximate solution of zero point problem involving H-accretive maps in Banach spaces and applications,
    Journal of Inequalities and Applications, Article number: 209 (2019).\\
    (DOI: https://doi.org/10.1186/s13660-019-2163-y), (Impact Factor: 1.02)

    Mohd. Sarfaraz, K S Nisar, A Morsy and M K Ahmad,
    New generalized systems of nonlinear ordered variational inclusions involving $\oplus$ operator in real ordered Hilbert spaces, Journal of Inequalities and Applications, 2018, 1-16.\\
    (DOI 10.1186/s13660-018-1846-0), (Impact Factor: 0.630)

    M.K. Ahmad, M. Sarfaraz and Santosh Kumar, Some recent developments in image restoration, Indian Journal of Industrial and Applied Mathematics, 9(1)(2018), 37-53.10.5958/1945-919X.2018.00004.X

    Santosh Kumar, Mohd Sarfaraz and M.K. Ahmad, Denoising Method Based on Wavelet Coeffcients via Diffusion Equation, Iranian Journal of Science and Technology. Transaction A: Science, 2017, 1-6.
    (Impact Factor:0.128) https://doi.org/10.1007/s40995-017-0228-7

    Mohd. Sarfaraz, M K Ahmad and A. Kilicman,
    Approximation solution for system of generalized ordered variational inclusions with $\oplus$ operator in ordered Banach space,
    Journal of Inequalities and Applications, 2017, 1-13.\\
    (DOI 10.1186/s13660-017-1351-x)(Impact Factor: 0.630)

    Santosh Kumar and M K Ahmad, A Time Dependent Model for Image Denoising, Journal of Signal and Information Processing, 6(1)(2015), 28-38.
    (ISSN Print: 2159-4465, ISSN Online: 2159-4481, Google-based Impact Factor: 1) 10.4236/jsip.2015.61003  

    M K Ahmad, Stephan Didas, Alemdar Hasanov and Javid Iqbal, Sharp Operator Based Edge Detection, Journal of Signal and Information Processing, 6(2)(2015), 180-189.
    (ISSN Print: 2159-4465, ISSN Online: 2159-4481, Google-based Impact Factor:1) 10.4236/jsip.2015.62017

    S.S. Chang, Salahuddin, M K Ahmad and X. R. Wang, Generalized vector variational like inequalities in fuzzy environment, Fuzzy Sets and Systems, 265 (2015), Pages 110-120.
    (ISSN: 0165-0114, Impact Factor: 2.098) https://doi.org/10.1016/j.fss.2014.04.004

    Salahuddin, M K Ahmad and R. P. Agarwal, Set valued F-variational inequalities and set-valued vector F-complementarity problems, Mathematical Inequalities and Applications, vol. 16, no. 2 (2013), 587-599.
    (ISSN: 1331-4343 (print), 1848-9966 (online), Impact Factor (2012): 0.588) dx.doi.org/10.7153/mia-16-44

    R P Agarwal, Salahuddin and M K Ahmad, Hybrid type generalized multivalued vector complementarity problems, Ukrain J. of Mathematics, 65(2013), no. 1, 7-20. (ISSN: 1027-3190, Impact Factor: 0.21)

    M K Ahmad, H Knaf and P Lang, A Wavelet Based Technique To Measure Heart Rate Variability, Sampling Theory in Signal and Image Processing (STSIP), 8(2)2009, 147-159. 
    (ISSN: 1530-6429) 

    https://www.researchgate.net/publication/260292792_A_Wavelet_Based_Technique_to_Measure_Heart_Rate_Variability

    MK Ahmad and Javid Iqbal, Vector ValuedWeyl-HeisenbergWavelet Frame, International Journal of Wavelets, Multiresolution and Information Processing (IJWMIP),7(5)2009, 605-615.
    (ISSN: 0219-6913, Impact Factor: 1.168) 

    https://doi.org/10.1142/S0219691309003112

    Salahuddin and M K Ahmad, Generalized Strongly Nonlinear Implicit Quasi-variational Inequalities, J. of Ineq. & Appl. (JIA), Article ID 124953, vol. 2009, 2009, 16 pages.
    (ISSN: 1025-5834, Impact Factor: 0.792) 

    https://www.emis.de/journals/HOA/JIA/Volume2009/124953.pdf

    M K Ahmad and Salahuddin, A Fuzzy Extension of Generalized Implicit Vector Variational-like Inequalities, Positivity, 11(3)2007, 477-484. 
    (ISSN: 1385-1292, Impact Factor: 0.68) https://doi.org/10.1007/s11117-007-2042-5

    M K Ahmad and Salahuddin, Existence of Solutions for Generalized Implicit Vector Variational-like Inequalities, Nonlinear Analysis, 67(2007), 430-441.
    (ISSN: 0362-546X, Impact Factor: 1.487) https://doi.org/10.1016/j.na.2006.06.010

    Salahuddin, M K Ahmad and A H Siddiqi, Parametric Problem of Completely Generalized Quasi-variational Inequalities, Journal of Inequalities and Applications (JIA), Article ID 86869, vol. 2006, 2006, 12 pages.
    (ISSN: 1025-5834, Impact Factor: 0.792)

    K M Furati, P Manchanda, M K Ahmad and A H Siddiqi, Trends in Wavelet Applications, In: Mathematical Models and Methods for Real World System, K M Furati, Z. Nashed, A H Siddiqi (eds.), Chapman & Hall / CRC, Taylor & Francis Group, Boca Raton, U S A, 2006, 125-177.
    (ISBN- 10: 0-8493-37437) 

    https://www.researchgate.net/publication/260363238_Trends_in_Wavelet_Applications

    Salahuddin, M K Ahmad, and A H Siddiqi, Existence Results for Generalized Nonlinear Variational Inclusions, Appl. Math. Letters (AML), 18(8)2005, 859-864.
    (ISSN: 0893-9659, Impact Factor: 1.097)

    M K Ahmad and A H Siddiqi, Image Classi cation and Comparative Study of Compression Techniques, Sampling Theory in Signal and Image Processing (STSIP),1(2)2002, 155-180. 
    (ISSN: 1530-6429) 

    https://www.researchgate.net/publication/260363142_Image_Classification_and_Comparative_study_of_Compression_Techniques

     

    For more:

    https://www.researchgate.net/profile/Md_Ahmad5